# SDR 99FDEA00041

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE WARNING CAME ON INTERMITTENTLY.  CHECKED SENSING ELEM AND SYS TESTED IAW MM 26-11-01.  FOUND SOME OUT OF RUBBER CLAMPS, NO OTHER DEFECTS NOTED.
